Jump to content
Important Survey - Please Participate ×

short term ativan


[su...]

Recommended Posts

Hi,

 

I have been on ativan for 3 weeks( about 2 mg a day).

Have been off for 6 weeks now.

Withdrawal has been bad, but seems better now.

The one big problem i have now is that i can not swallow food or drinks.

This started when i was in my second week on ativan when i was lowering the dose.

Have lost a lot of weight and because of that am not feeling good.

Hope to get some more information on when this could be getting better.

Link to comment
Share on other sites

[2e...]

Hello, suzana  :) - welcome to BenzoBuddies, and congratulations on being benzo-free!

 

It's great that you were able to taper off and improve fairly quickly.  :thumbsup:

 

Benzodiazepine withdrawal and recovery can set off a host of unpleasant symptoms, which may or may not be the cause of your difficulty in swallowing - of course, it is best to check with your doctor on this, if only to put your mind at rest.

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following link may be a good starting place for you.

 

  Post-withdrawal Recovery Support

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations.

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

Welcome from myself as well. I had that while I was in a tolerance withdrawal before my first withdrawal. I would gag if I tried to swallow any type of food. However, I had no problem whatsoever swallowing liquids. I lost an incredible amount of weight. Although this symptom is not as common as others I do see it occassionally here. It can happen at any phase of withdrawal. What I can tell you from my own experience as well as others is that like other symptoms, it too is temporary, but having been through it myself I understand how alarming it can be.  I am glad you are starting to feel better. :smitten: :smitten:
Link to comment
Share on other sites

×
×
  • Create New...